Open Access Library Journal

Volume 6, Issue 3 (March 2019)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.47  Citations  

Fixed Point Results for K-Iteration Using Non-Linear Type Mappings

HTML  XML Download Download as PDF (Size: 453KB)  PP. 1-14  
DOI: 10.4236/oalib.1105245    330 Downloads   469 Views  

ABSTRACT

In this paper we establish convergence and stability results using general contractive condition, quasi-nonexpansive mapping and mean non expansive mapping for K-iteration process. We shall also generalize the K-iteration process for a pair of distinct mappings and with the help of example we claim that the generalized iteration process has better convergence rate than the K-iteration process for single mapping and some of the existing iteration processes. Suitable examples are given in the support of main results.

Cite this paper

Panwar, A. and Bhokal, R. (2019) Fixed Point Results for K-Iteration Using Non-Linear Type Mappings. Open Access Library Journal, 6, 1-14. doi: 10.4236/oalib.1105245.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.